# SDR SIMA20170621001

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 31,755 hours, 28,043 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI, A BURNED RUBBER ODOR COMING FROM COCKPIT AIR CON SYS. REMOVED AND REPLACED THE NR 1 ACM IAW AMM 21-51-03.  OPS CHECKED GOOD IAW AMM 21-00-00.
